# SDR IXXA08SMN002S

- Difficulty date: January 11, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND CORROSION ON LEFT WING CENTER LEADING EDGE OUTER LOWER SKIN AT STATION XFS 304.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGE AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION DETECTED AFTER TEST.  FABRICATED REPAIR DOUBLER AND FILLER CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08030 DATED 01-22-08, SEMAN DRAWING NUMBER ED-4686 DATED 01-12-08, DC8 SRM 51-1-21, 51-1-20D, 51-3-0, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 57-2-1, FIGURE 2G, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND 51-3-1.
